Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 848069, 13 pages
Research Article

New Exact Solutions for a Higher-Order Wave Equation of KdV Type Using the Multiple Simplest Equation Method

Department of Mathematics, Honghe University, Mengzi, Yunnan 661100, China

Received 21 March 2014; Revised 8 June 2014; Accepted 9 June 2014; Published 29 June 2014

Academic Editor: Michael Meylan

Copyright © 2014 Yun-Mei Zhao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [4 citations]

The following is the list of published articles that have cited the current article.

  • Anna Karczewska, Piotr Rozmej, Eryk Infeld, and George Rowlands, “Adiabatic invariants of the extended KdV equation,” Physics Letters A, 2016. View at Publisher · View at Google Scholar
  • El-Hawary, Al-Amry, and Maher, “New travelling wave solutions for new potential nonlinear partial differential equations,” International Journal of Pure and Applied Mathematics, vol. 108, no. 4, pp. 741–749, 2016. View at Publisher · View at Google Scholar
  • K. Hosseini, P. Mayeli, and D. Kumar, “New exact solutions of the coupled sine-Gordon equations in nonlinear optics using the modified Kudryashov method,” Journal of Modern Optics, pp. 1–4, 2017. View at Publisher · View at Google Scholar
  • Piotr Rozmej, and Anna Karczewska, “Adiabatic Invariants of Second Order Korteweg-de Vries Type Equation,” Nonlinear Systems, Vol. 1, pp. 175–205, 2018. View at Publisher · View at Google Scholar